# SDR CA060110001

- Difficulty date: January 6, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 6,880 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Resistor
- Part number: 2K40D10
- Condition: Overheated
- Location: Panel Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL INSPECTION AS PER CAMPAIGN 681-33-21-018, FOUND RESISTOR R145 (ATA 33-21-01 PAGE 4) OVERHEATED.  INSULATION ABOVE THE RESISTOR WAS SCORCHED AND BURNED.  THE SYSTEM WAS DEACTIVATED AND DEFERRED.
